A female asked:
Disclaimer

is it ok to take nyquil at 1 am if i took zrytec at 930 pm?

1 doctor answer
Dr. Stephen Southard
14 years experience Internal Medicine
You may be able to: If you aren't sedated/sleepy then you are fine. If you are feeling sleepy, I would be careful because the two together can make your drowsy/groggy.
Answered on Jun 19, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Joram Seggev
Specializes in Allergy and Immunology
Not a good idea: Nyquil has an antihistamine, cough suppressant and acetaminophen. You are already taking Cetirizine (zyrttec), so why mix medications? Why not take a ... Read More
3
3 thanks
A 38-year-old female asked:
Dr. Justin Greiwe
11 years experience Allergy and Immunology
Yes: Yes, there should not be significant side effects with this combination.
2
2 thanks
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: however the use of both products should not exceed the doses you are using and you may have increased sedation.
2
2 thanks
A 39-year-old member asked:
Dr. Brian Affleck
29 years experience ENT and Head and Neck Surgery
Not recommended: Nyquil has an antihistamine in it and zyrtec (cetirizine) is also an antihistamine. You'll be getting an excessive amount of antihistamine and this i ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month